Intersection number of a graph

Bohdan Zelinka

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 3, page 223-225
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "Intersection number of a graph." Časopis pro pěstování matematiky 106.3 (1981): 223-225. <>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {intersection numbers; cliques},
language = {eng},
number = {3},
pages = {223-225},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Intersection number of a graph},
url = {},
volume = {106},
year = {1981},

AU - Zelinka, Bohdan
TI - Intersection number of a graph
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 3
SP - 223
EP - 225
LA - eng
KW - intersection numbers; cliques
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.